Download this article
 Download this article For screen
For printing
Recent Issues
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Statement, 2023
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author index
To appear
 
Other MSP Journals
Nonflat conformal blow-up profiles for the 1-dimensional critical nonlinear Schrödinger equation

Yvan Martel and Ivan Naumkin

Vol. 5 (2023), No. 3, 505–572
Abstract

For the critical one-dimensional nonlinear Schrödinger equation, we construct blow-up solutions that concentrate a soliton at the origin at the conformal blow-up rate, with a nonflat blow-up profile. More precisely, we obtain a blow-up profile that equals |x| + iκx2 near the origin, where κ is a universal real constant. Such profile differs from the flat profiles obtained in the same context by Bourgain and Wang in 1997.

Keywords
nonlinear Schrödinger equation, blow-up, soliton, critical equation
Mathematical Subject Classification
Primary: 35B44, 35Q41
Secondary: 37K40
Milestones
Received: 30 November 2022
Accepted: 21 May 2023
Published: 2 November 2023
Authors
Yvan Martel
Laboratoire de mathématiques de Versailles
UVSQ
Université Paris-Saclay
Versailles
France
Ivan Naumkin
Departamento de Física Matemática
Instituto de Investigaciones en Matemáticas Aplicadas y en Sistemas
Universidad Nacional Autónoma de México
Mexico City
Mexico